Originally Posted by ttyler
Just about 2 months ago, I switch from Ortho Evra to Microgestin Fe 1/20 due to cost issues. Two weeks ago I started breaking out on my chin, neck, chest, and back. Is this just because I am switching birth control, and if so, how long is this going to last?? It's driving me crazy, and is really embarrassing!
I have experienced THE SAME THING.... it's beyond frustrating... As a teenager, I was lucky and never experienced any acne. I started taking this pill in April and started noticing some pimples on my face (minor, but definitely a more often occurence). And, recently, I've noticed them on my back as well. It's so embarrassing. My doctor said I needed to give the pill some time, for my body to adjust... but it's been about 4 months and it hasn't gotten better.
My fear is that switching to another pill will cause me to experience a whole new set of issues (weight gain, mood swings, headaches, lack of sex drive)... so i'm not sure what to do.....